# SDR UALA2010092703553

- Difficulty date: September 23, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 66,492 hours, 7,939 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 784465
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ALONG LAV BETWEEN L3 DOOR AND R3 DOOR INOP.   RESECURED LAMP CONNECTOR. OPS CHECKED NORMAL.
